ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Conway, Knots and Groups

Gadgil, S (2021) Conway, Knots and Groups. In: Resonance, 26 (5). pp. 615-627.

[img] PDF
res_26-05_615-627_2021.pdf - Published Version
Restricted to Registered users only

Download (226kB) | Request a copy
Official URL: https://doi.org/10.1007/s12045-021-1165-5


John Conway was one of the most versatile mathematicians in modern times, who made important contributions to several areas of mathematics. In this article, we highlight his contributions to two areas�knot theory and group theory. © 2021, Indian Academy of Sciences.

Item Type: Journal Article
Publication: Resonance
Publisher: Springer
Additional Information: The copyright for this article belongs to Springer
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Aug 2021 09:49
Last Modified: 23 Aug 2021 09:49
URI: http://eprints.iisc.ac.in/id/eprint/69255

Actions (login required)

View Item View Item